MathSciNet Relay Station
MathSciNet bibliographic data
MR585245 (81j:65015) 65B05
Brezinski, C. A general extrapolation algorithm. Numer. Math. 35 (1980), no. 2, 175–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement